# SDR HNAA2023081600321

- Difficulty date: August 16, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 41,581 hours, 38,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HN00103367  CORROSION FOUND ON L/H OMEGA BEAM TOP CAP.  FROMFR53-FR58.  : INSTALLED NEW L/H OMEGA BEAM TOP CAP P/N 145-30635-001 BETWEEN FR53 TO FR58 IAW EMB 145 SRM 51-40-02
